Header

UZH-Logo

Maintenance Infos

Synchronizing sample curves nonparametrically


Wang, Kongming (1999). Synchronizing sample curves nonparametrically. The Annals of Statistics, 27(2):439-460.

Statistics

Citations

64 citations in Web of Science®
64 citations in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:1999
Deposited On:22 Jun 2016 12:22
Last Modified:15 Jul 2024 01:38
Publisher:Institute of Mathematical Statistics
ISSN:0090-5364
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Full text not available from this repository.